# SDR CA130605008

- Difficulty date: June 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 28,404 hours
- Engine: Ge CFM567B24
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pump
- Part time: 29,886 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, ELECTRIC HYDRAULIC NR 2, OVERHEAT, ANNUNCIATOR ILLUMINATED. CREW ELECTED TO CARRY OUT A MISSED APPROACH TO APPRAISE THE SITUATION. INSTRUCTIONS WITHIN THE NON-NORMAL CHECKLIST FOLLOWED AND NR 2 HYDRAULIC PUMP SELECTED OFF, ANNUNCIATOR EXTINGUISHED.  ACFT CARRIED OUT A SUBSEQUENT UNEVENTFUL LANDING. MAINTENANCE FOUND THE OVERHEAT SWITCH WIRE CHAFED AND REPLACED THE ELECTRIC MOTOR DRIVEN HYDRAULIC PUMP.
